Markov-bernstein type inequalities for polynomials

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 220
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorK. H. KWONko
dc.contributor.authorD. W. LEEko
dc.date.accessioned2013-02-27T21:55:50Z-
dc.date.available2013-02-27T21:55:50Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1999-06-
dc.identifier.citation대한수학회보, v.36, no.1, pp.63 - 78-
dc.identifier.issn1015-8634-
dc.identifier.urihttp://hdl.handle.net/10203/71067-
dc.languageEnglish-
dc.publisher대한수학회-
dc.titleMarkov-bernstein type inequalities for polynomials-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume36-
dc.citation.issue1-
dc.citation.beginningpage63-
dc.citation.endingpage78-
dc.citation.publicationname대한수학회보-
dc.contributor.localauthorK. H. KWON-
dc.contributor.nonIdAuthorD. W. LEE-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0